RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Geom. Semin.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Geom. Semin., 1981, Volume 13, Pages 120–125 (Mi kutgs202)  

The Chebyshev covectors of an $n$-dimensional net in the spaces $A_n$

Sh. A. Yafarov


Full text: PDF file (501 kB)

Bibliographic databases:

Citation: Sh. A. Yafarov, “The Chebyshev covectors of an $n$-dimensional net in the spaces $A_n$”, Tr. Geom. Semin., 13, Kazan University, Kazan, 1981, 120–125

Citation in format AMSBIB
\Bibitem{Yaf81}
\by Sh.~A.~Yafarov
\paper The Chebyshev covectors of an $n$-dimensional net in the spaces $A_n$
\serial Tr. Geom. Semin.
\yr 1981
\vol 13
\pages 120--125
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kutgs202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=637896}
\zmath{https://zbmath.org/?q=an:0492.53010}


Linking options:
  • http://mi.mathnet.ru/eng/kutgs202
  • http://mi.mathnet.ru/eng/kutgs/v13/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:76
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020